Was the misoprostol I took at 5 weeks pregnant the casue of my expteme pain? #205/13

I took misoprostol when I was 5 weeks pregnant. I was given 10 pills of 200 mcg (8 orally with water and 2 vaginally (2, 2, 3, 3). I finished all the pills from 10AM to 8AM the next day. I started bleeding after 5 hours (when I took the 2nd dose) but I only bled for six hours. The bleeding stopped when I took the 3rd dose. After that day I only saw spotting for about a week, I had to take 4 more doses (3 in-between my cheek and gum and 1 vaginally), but still nothing happened (only spotting). Four  days later (8/02/13), I started bleeding with big clots of blood and the next night (the 9th) I saw a much bigger clot, which was followed by 2 smaller clots (1 of them had some white patches). I’m now seeing smaller clots of blood.

 

I’m just confused and I don’t know if the abortion occurred, if it did, why after two weeks of administration? Is it normal?



I would suggest that you do a sensitive urine pregnancy test in 5 days;  it should be positive if you are pregnant

 

The pattern of bleeding is quite unpredictable after using misoprostol.

 

Misoprostol alone is less effective than misoprostol following mifepristone, the FDA approved regimen in the United States.

 

If misoprostol is taken during an early pregnancy, is has been associated with major congenital anomalies, primarily of the skull and limbs so the more effective regimen, misoprostol following mifepristone, is recommended.

 

If you remain pregnant, it would be wise for you to consider abortion by another method.

 

Misoprostol is widely available inexpensively throughout the world. It is available in the United states as a generic medication or as the brand name, Cytotec.  It is used to prevent gastrointestinal ulcer disease.

 

You could do the first pregnancy test today

 

 

Please keep me posted.  Could you tell me in what country you live?

 

Her reply on 2-12: “I started having slight lower abdominal pain 2 nights ago and I didn’t take it seriusly, but from yesterday morning until last night was hell.  I though that I was going to die.  I took Ibrupofen pills to no avail.  I drank hot tea, but still nothing helped, so I had to massage my tummy with a hot towel and then I feft like vomiting and I though I was going to faint.  I have never expereinced that kind of pain before.  It subsided at about 8PM.

 

What could have caused this kind of pain, because even when I was bleeding heavily with big clots of blood, I never expereinced such pain.  What could have caused this pain?  Please explain!

 

Thanks for everything!

 

RAH’s reply on 2-13: Please go to be examined.  This is the next right step.


How are you doing today, March 11th?  Please let us know.
 

To learn more about the advantages and disadvantages of all available contraceptive methods, go to our website: www.managingcontraception.com and click on Choices.  You can also order this wonderful new educational book from our website or by calling 404-875-5001.  Do you have your copy yet?

 


Key Words:     misoprostol, pregnant, abortion, orally, vaginally, bleeding, spotting, clots, sensitive urine pregnancy test, positive, unpredictable, less effective, major congenital anomalies, skull, limbs, misoprostol, mifepristone, recommended, inexpensively, lower abdominal pain, Ibuprofen, hot tea, faint, examined

Posted 2-20-2013, Updated 3-11-2013

Skills

Posted on

March 11, 2013